MathSciNet Relay Station
MathSciNet bibliographic data
MR1274898 (95a:49077) 49L20 (49K20 49L25 90C48)
Peng, Shi Ge A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equation. Stochastics Stochastics Rep. 38 (1992), no. 2, 119–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement